Asian Journal of Mathematics

Volume 16 (2012)

Number 4

Deformations of nearly parallel $G_2$-structures

Pages: 713 – 744

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n4.a6

Authors

Bogdan Alexandrov (Faculty of Mathematics and Informatics, University of Sofia, Bulgaria)

Uwe Semmelmann (Institut für Geometrie und Topologie, Universität Stuttgart, Germany)

Keywords

nearly parallel G2-structures, deformations

2010 Mathematics Subject Classification

53C10, 53C25, 58H15

Full Text (PDF format)